|Authors:||Stević, Stevo||Affiliations:||Mathematical Institute of the Serbian Academy of Sciences and Arts||Title:||Application of difference equations in divisibility||Journal:||Applied Mathematics and Computation||Volume:||219||Issue:||4||First page:||2060||Last page:||2066||Issue Date:||1-Nov-2012||Rank:||M21||ISSN:||0096-3003||DOI:||10.1016/j.amc.2012.08.051||Abstract:||
We present an easy applicable method which, for a large class of integer sequences A(n), shows when all their terms are divisible by a natural number m≠1.
|Keywords:||Difference equation | Divisibility | Integer numbers||Publisher:||Elsevier|
Show full item record
checked on Jan 29, 2023
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.